# SDR 96ZZZX867

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N812D
- Make and model: Beech 95-B55
- Aircraft serial: TC1839
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 5395473000
- Condition: Broken
- Location: Alternator
- Part time: 5 hours
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ALTERNATOR OUT.  INSPECTION REVEALED THAT NEW CONTINENTAL ALTERNATOR BELT HAD FAILED.
